Alert archive / Maine / Gale Warnings in 2016

Gale Warning 10, NWS Gray, ME

February 7, 2016

NWS Gray, ME issued this gale warning at Feb 7, 2016, 10:53 AM EST. It took effect at Feb 8, 2016, 12:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2016, 10:53 AM EST (15:53 UTC)
In effect from
Feb 8, 2016, 12:00 AM EST
Expired
Feb 8, 2016, 11:30 PM EST
In force
24 hr
Issued by
NWS Gray, ME

The text

As transmitted.

232 
WHUS71 KGYX 071553
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1053 AM EST SUN FEB 7 2016


ANZ150-152-154-080600-
/O.CAN.KGYX.SC.Y.0018.000000T0000Z-160207T1600Z/
/O.UPG.KGYX.GL.A.0002.160208T0600Z-160209T0600Z/
/O.NEW.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1053 AM EST SUN FEB 7 2016

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
MONDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY
NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-080600-
/O.UPG.KGYX.GL.A.0002.160208T0600Z-160209T0600Z/
/O.NEW.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/
PENOBSCOT BAY-
1053 AM EST SUN FEB 7 2016

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST MONDAY
NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-080600-
/O.NEW.KGYX.SC.Y.0019.160208T0500Z-160209T0500Z/
CASCO BAY-
1053 AM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
EST MONDAY NIGHT.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
998 
WHUS71 KGYX 072054
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
354 PM EST SUN FEB 7 2016

ANZ150>152-154-081200-
/O.CON.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
354 PM EST SUN FEB 7 2016

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EST MONDAY NIGHT...

* WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-081200-
/O.CON.KGYX.SC.Y.0019.160208T0500Z-160209T0500Z/
CASCO BAY-
354 PM EST SUN FEB 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT EST MONDAY NIGHT...

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 33 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
586 
WHUS71 KGYX 080226
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
926 PM EST SUN FEB 7 2016


ANZ153-081630-
/O.UPG.KGYX.SC.Y.0019.160208T0500Z-160209T0500Z/
/O.EXA.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/
CASCO BAY-
926 PM EST SUN FEB 7 2016

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT EST MONDAY NIGHT. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>152-154-081630-
/O.CON.KGYX.GL.W.0010.160208T0500Z-160209T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
926 PM EST SUN FEB 7 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY
NIGHT...

* WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 50 KT.

* SEAS...8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
837 
WHUS71 KGYX 080819
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
319 AM EST MON FEB 8 2016


ANZ150>154-090500-
/O.CON.KGYX.GL.W.0010.000000T0000Z-160209T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
319 AM EST MON FEB 8 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
276 
WHUS71 KGYX 082020
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
320 PM EST MON FEB 8 2016


ANZ150>154-090500-
/O.CON.KGYX.GL.W.0010.000000T0000Z-160209T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
320 PM EST MON FEB 8 2016

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
829 
WHUS71 KGYX 090201
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
901 PM EST MON FEB 8 2016


ANZ150>154-090600-
/O.EXT.KGYX.GL.W.0010.000000T0000Z-160209T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
901 PM EST MON FEB 8 2016

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST TUESDAY...

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 40 KT AND DIMINISHING.
  IN THE BAYS...NORTH WINDS 10 TO 20 KT WITH GUSTS TO 30 KT.

* SEAS...10 TO 15 FT...EXCEPT 2 TO 5 FT IN THE BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
674 
WHUS71 KGYX 090430
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1130 PM EST MON FEB 8 2016


ANZ150>154-091800-
/O.CAN.KGYX.GL.W.0010.000000T0000Z-160209T0600Z/
/O.NEW.KGYX.SC.Y.0020.160209T0430Z-160209T1800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1130 PM EST MON FEB 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ES

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 7, 8:49 AM EST, 2 hours 4 minutes earlier.

Area forecast discussion, Feb 7, 8:49 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
849 AM EST SUN FEB 7 2016

.SYNOPSIS...
LOW PRESSURE OVER QUEBEC WILL DRAG A COLD FRONT SOUTHWARD THROUGH
NORTHERN NEW ENGLAND TODAY. LOW PRESSURE OFF THE CAROLINA COAST
WILL MOVE NORTHEAST AND PASS TO THE EAST OF CAPE COD ON MONDAY.
ANOTHER LOW WILL FORM OFF THE MID ATLANTIC COAST AND MOVE TOWARD
CAPE COD ON TUESDAY... BRINGING A CHANCE OF SNOW TO THE AREA. THIS
LOW WILL SLOWLY MOVE OUT OF THE AREA WEDNESDAY AND THURSDAY. MUCH
COLDER AIR WILL MOVE SOUTH OUT OF CANADA AND INTO NEW ENGLAND
NEXT WEEKEND.

&&

.NEAR TERM /TODAY/...
845AM UPDATE...
HAVE INCREASED POP ACROSS THE MIDCOAST AND COASTAL PLAIN EAST OF
PORTLAND AS SNOW SQUALLS ALONG THE FRONT ARE ADVANCING TOWARD THE
COAST AND APPEAR LIKELY TO REACH THE COAST BEFORE DISSIPATING.
TEMPERATURES MAY DROP BEHIND IT A LITTLE BIT BUT THE COLD WILL NOT
BE FULLY FELT UNTIL TONIGHT.

6AM UPDATE...
MINOR ESTF UPDATE TO REFLECT CURRENT RADAR TREND AND TO INGEST
10Z MESONET INTO NEAR TERM GRIDS.

ORIGINAL DISCUSSION...
AT 07Z...A 1009 MILLIBAR LOW WAS OVER EAST QUEBEC PROVINCE WITH A
TRAILING COLD FRONT THROUGH THE UPPER GREAT LAKES. A 1026 MILLIBAR
RIDGE WAS CENTERED OVER THE DELMARVA. GOES INFRARED SHOWED CLOUDS
OVER MOUNTAIN AND NORTHERN SECTIONS OF THE FORECAST AREA
ASSOCIATED WITH THE DISTURBANCE OVER QUEBEC. NWS DOPPLER RADAR
MOSAIC AS WELL AS SURFACE REPORTS INDICATED SOME SCATTERED SNOW
SHOWERS WITHIN THIS CLOUD BAND. FOR TODAY...THE FRONT WILL
CONTINUE TO SETTLE SOUTHWARD ACCOMPANIED BY A FEW CLOUDS AND
SCATTERED MAINLY MOUNTAIN SNOW SHOWERS. HIGHS TODAY WILL RANGE
FROM AROUND 40 OVER SOUTHERN AND COASTAL SECTIONS WHERE THE COLDER
AIR WON'T ARRIVE UNTIL LATE...TO NEAR 30 ALONG THE INTERNATIONAL
BORDER.

&&

.SHORT TERM /TONIGHT AND MONDAY/...
SKIES WILL AVERAGE PARTLY CLOUDY TONIGHT AS HIGH PRESSURE OVER
QUEBEC NOSES INTO THE AREA FROM THE NORTH. ON MONDAY...A SHORTWAVE
IMPULSE WILL RACE NORTH- NORTHEAST JUST OFF THE EAST COAST ALONG
WITH AN INTENSIFYING SURFACE LOW. THICKER CLOUDS WILL SPREAD NORTH
INTO THE AREA AHEAD OF THE OFFSHORE LOW WITH WESTERN AND NORTHERN
EDGE OF THE ACCUMULATING SNOW REACHING THE COASTAL PLAIN AND
SOUTHEAST NEW HAMPSHIRE DURING THE AFTERNOON HOURS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE WILL MOVE WELL TO THE EAST OF THE THE REGION MONDAY
NIGHT. HOWEVER...THE MID LEVEL FEATURES ASSOCIATED WITH THIS
SYSTEM SPRAWL PRETTY FAR TO THE WEST AND MAY INTERACT A BIT WITH
THE LARGER UPPER LOW TO OUR WEST. THE RESULT WILL BE LIGHT TO
MODERATE FORCING FOR ASCENT MONDAY NIGHT WHICH WILL RESULT IN A
MAINLY LIGHT SNOWFALL ACROSS MUCH OF THE REGION. IT/S POSSIBLE
THAT MESOSCALE FORCING WILL ORGANIZE ENOUGH FOR A SHORT TIME TO
ALLOW FOR A PERIOD OF HEAVY SNOW ON THE COASTAL PLAIN AND
SOUTHEASTERN NH DURING THE EVENING HOURS.

AT THIS TIME...AN ADVISORY LEVEL EVENT IS EXPECTED WITH SNOWFALL
TOTALS BETWEEN MONDAY AND MONDAY NIGHT GENERALLY 2 TO 5 INCHES ON
THE COASTAL PLAIN AND ACROSS SOUTHEASTERN NH. LESSER SNOW AMOUNTS
ARE EXPECTED ACROSS WESTERN ZONES WHO WILL BE MORE REMOVED FROM
THE BEST ASCENT.

THE SREF MEAN REMAINS THE MOST BULLISH WITH SNOWFALL
AMOUNTS...WITH WARNING AMOUNTS FOR SOUTHEASTERN AND COASTAL PLAIN
ZONES. WILL CONTINUE TO WATCH TRENDS AND DO REALIZE THERE IS A LOW
PROBABILITY FOR THIS SCENARIO TO PAN OUT. HOWEVER...WIDESPREAD
WARNING AMOUNTS APPEAR TO BE UNLIKELY AT THIS TIME BASED ON OTHER
DETERMINISTIC AND ENSEMBLE DATA.

AFTER MONDAY NIGHT...A LARGE UPPER LOW WILL MOVE OVERHEAD FROM THE
GREAT LAKES AND WILL BE SLOW TO MOVE OUT. THIS LARGE PARENT LOW
AND ASSOCIATED SMALL SHORT WAVE TROUGHS WILL PROVIDE FOR CLOUDY
SKIES AND PERIODS OF SNOW SHOWERS...POSSIBLY
ACCUMULATING...THROUGH AT LEAST WEDNESDAY. CAN/T RULE OUT A PERIOD
OF STEADIER ACCUMULATING SNOW SOMEWHERE DURING THE TUE-WED TIME
FRAME BUT SORTING OUT THE NUMEROUS IMPULSES AT THIS TIME IS A BIT
OF A TOUGH TASK.

MUCH OF THE 00Z DETERMINISTIC AND ENSEMBLE SUITE AGREE THAT THE
POLAR VORTEX WILL PAY A VISIT THIS COMING WEEKEND WITH MUCH COLDER
THAN NORMAL TEMPERATURES.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...EXPECT VFR CONDITIONS TO CONTINUE THROUGH MONDAY
MORNING. AREAS OF MVFR MONDAY AFTERNOON ALONG THE COAST AND
SOUTHEASTERN NH IN -SN.

LONG TERM...CONDITIONS DETERIORATE TO IFR IN SNOW EARLY MONDAY
EVENING FOR MOST TERMINALS. THESE MAY IMPROVE LATER MONDAY NIGHT
AND FOR TUESDAY ALTHOUGH OCCASIONAL LOWER CONDITIONS ARE EXPECTED.

&&

.MARINE...
SHORT TERM...WINDS AND SEAS CONTINUE TO DROP OFF THIS AM AND WE
SHOULD DROP BELOW SCA BY MID MORNING. QUIET THROUGH TONIGHT BEFORE
N TO NE WINDS ON MONDAY INCREASE TO SMALL CRAFT AROUND OFFSHORE
LOW. WE COULD SEE GALE FORCE GUSTS OUTSIDE THE BAYS BY LATE
TONIGHT LASTING THROUGH MONDAY. NO CHANGES TO CURRENT GALE WATCH
ARE PLANNED AT THIS TIME.

LONG TERM...GALES MONDAY EVENING WILL DIMINISH TO SCA MONDAY NIGHT
AND TUESDAY AS LOW PRESSURE MOVES AWAY FROM THE WATERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT FOR
     ANZ150>152-154.
     SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR ANZ150-
     152-154.

&&

NEAR TERM UPDATE...KIMBLE
Hazardous weather outlook, Feb 7, 3:29 AM EST, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
329 AM EST SUN FEB 7 2016

MEZ007>009-012>014-018>028-NHZ001>015-080830-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
329 AM EST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A GENERALLY LIGHT SNOWFALL IS EXPECTED MONDAY AFTERNOON AND MONDAY
NIGHT WITH SLIPPERY CONDITIONS QUITE POSSIBLE FOR THE MONDAY
EVENING COMMUTE. HIGHEST ACCUMULATIONS ARE CURRENTLY EXPECTED
ACROSS SOUTHEAST NEW HAMPSHIRE AND ON THE COASTAL PLAIN OF MAINE
WHERE 2 TO 5 INCHES WILL BE POSSIBLE. THE PROSPECTS FOR A
SIGNIFICANT COASTAL STORM TUESDAY THROUGH WEDNESDAY SEEM TO BE
DIMINISHING AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-080830-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
329 AM EST SUN FEB 7 2016

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-080830-
CASCO BAY-
329 AM EST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NORTHEAST GALES WILL BE POSSIBLE LATER SUNDAY NIGHT THROUGH
MONDAY AS THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO OUR NORTH
AND LOW PRESSURE MOVING WELL TO OUR SOUTHEAST TIGHTENS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 7, 5:05 AM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
505 AM EST SUN FEB 7 2016

MEZ007>009-NHZ001-002-071400-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER
505 AM EST SUN FEB 7 2016

...A FEW SNOW SQUALLS WILL CROSS THE NORTHERN MOUNTAINS AND
INTERNATIONAL BORDER AREA EARLY THIS MORNING...

AN ARCTIC COLD FRONT WILL DROP SOUTH INTO THE MOUNTAINS EARLY THIS
MORNING ACCOMPANIED BY SNOW SHOWERS AND A FEW SNOW SQUALLS. GUSTY
WINDS AND A BRIEF PERIOD OF MODERATE TO HEAVY SNOW WILL SHARPLY
REDUCE VISIBILITIES. IF YOU PLAN TO TRAVEL THIS MORNING BE ALERT
FOR SUDDEN CHANGES IN ROAD AND WEATHER CONDITIONS.

SCHWIBS
Local storm report, Feb 7, 6:30 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
630 AM EST SUN FEB 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     SNOW             3 SSE WAYNE             44.30N  70.06W
02/06/2016  M6.3 INCH        KENNEBEC           ME   COCORAHS

            24 HOUR SNOWFALL.

0645 AM     SNOW             2 WSW AUGUSTA           44.32N  69.76W
02/06/2016  M6.0 INCH        KENNEBEC           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 NE PORTSMOUTH         43.07N  70.76W
02/06/2016  M7.5 INCH        ROCKINGHAM         NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 N HARTFORD            44.39N  70.35W
02/06/2016  M2.8 INCH        OXFORD             ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 ESE BERLIN            44.48N  71.18W
02/06/2016  M2.0 INCH        COOS               NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 SSE WINSLOW           44.54N  69.60W
02/06/2016  M5.6 INCH        KENNEBEC           ME   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             N DUNBARTON             43.11N  71.62W
02/06/2016  M1.7 INCH        MERRIMACK          NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 S POWNAL              43.85N  70.17W
02/06/2016  M8.0 INCH        CUMBERLAND         ME   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             SW ROCKPORT             44.18N  69.08W
02/06/2016  M8.0 INCH        KNOX               ME   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             5 SSW UNITY             44.55N  69.35W
02/06/2016  M7.8 INCH        WALDO              ME   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             3 N STRAFFORD           43.31N  71.14W
02/06/2016  M8.0 INCH        STRAFFORD          NH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             4 ESE KENNEBUNK         43.35N  70.48W
02/06/2016  M6.0 INCH        YORK               ME   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER GYX1601012
EVENT NUMBER GYX1601013
EVENT NUMBER GYX1601014
EVENT NUMBER GYX1601015
EVENT NUMBER GYX1601016
EVENT NUMBER GYX1601017
EVENT NUMBER GYX1601018
EVENT NUMBER GYX1601019
EVENT NUMBER GYX1601020
EVENT NUMBER GYX1601021
EVENT NUMBER GYX1601022
EVENT NUMBER GYX1601023

NB
Special weather statement, Feb 7, 8:48 AM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
848 AM EST SUN FEB 7 2016

MEZ012>014-020>022-026>028-071600-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-LINCOLN-KNOX-COASTAL WALDO-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LEWISTON...AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...
CAMDEN...ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE
848 AM EST SUN FEB 7 2016

...BRIEF SNOW SQUALLS POSSIBLE IN WESTERN MAINE...
A COLD FRONT DROPPING SOUTH OUT OF CANADA IS CROSSING THROUGH
WESTERN MAINE THIS MORNING. ALONG THE FRONT A NARROW BAND OF MORE
INTENSE SNOWFALL HAS DEVELOPED. THIS MAY BRING A BRIEF BUT INTENSE
BURST OF SNOW AND GUSTY WINDS. VISIBILITY MAY DROP TO ONE QUARTER
MILE IN HEAVY BURSTS OF SNOW ALONG THE INTERSTATE 95 CORRIDOR EAST
OF LEWISTON AS WELL AS THE MIDCOAST OF MAINE. MOTORISTS SHOULD
USE CAUTION WHILE DRIVING AND BE ALERT FOR SUDDEN CHANGES IN
WEATHER CONDITIONS.

KIMBLE
Local storm report, Feb 7, 9:27 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
927 AM EST SUN FEB 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             6 NE PITTSBURG          45.11N  71.30W
02/07/2016  M1.5 INCH        COOS               NH   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER GYX1601024

NB

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 10:53 AM ESTSmall Craft AdvisoryGYX11 hr
Feb 7, 3:10 PM ESTWinter Storm WarningGYXCumberland, York36 hr
Feb 7, 3:10 PM ESTWinter Weather AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more39 hr
Feb 7, 3:54 PM ESTCoastal Flood AdvisoryGYXYork19 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.